# SDR CALA2023100602983

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 23,650 hours, 2,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Part serial: NA
- Condition: Cracked
- Location: Seat 22g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 22G SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY FOUND CRACK. SEAT 22G SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY REPLACED AND OPER ATIONAL TEST PERFORMED AS PER AMM33-51-05, FOUND SATISFACTORY.
